The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana

Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 6, Issue 1, 1990

On a Min-Max Procedure for the Existence of a Positive Solution for Certain Scalar Field Equations in $\mathbb R^N$
Abbas Bahri and YanYan Li
pp. 1–15
Abstract | Full-Text PDF (746 KB) | Metadata

Para-Accretive Functions, the Weak Boundedness Property and the $Tb$ Theorem
Yongsheng Han and Eric T. Sawyer
pp. 17–41
Abstract | Full-Text PDF (1339 KB) | Metadata

Global Existence of Solutions for the Nonlinear Boltzmann Equation of Semiconductor Physics
Jean-Claude Guillot
pp. 43–59
Abstract | Full-Text PDF (799 KB) | Metadata